On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications

Diening L, Málek J, Steinhauer M (2008)
ESAIM. Control, Optimisation and Calculus of Variations 14(2): 211-232.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Diening, LarsUniBi ; Málek, Josef; Steinhauer, Mark
Erscheinungsjahr
2008
Zeitschriftentitel
ESAIM. Control, Optimisation and Calculus of Variations
Band
14
Ausgabe
2
Seite(n)
211-232
ISSN
1292-8119
Page URI
https://pub.uni-bielefeld.de/record/2913528

Zitieren

Diening L, Málek J, Steinhauer M. On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications. ESAIM. Control, Optimisation and Calculus of Variations. 2008;14(2):211-232.
Diening, L., Málek, J., & Steinhauer, M. (2008). On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications. ESAIM. Control, Optimisation and Calculus of Variations, 14(2), 211-232. doi:10.1051/cocv:2007049
Diening, L., Málek, J., and Steinhauer, M. (2008). On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications. ESAIM. Control, Optimisation and Calculus of Variations 14, 211-232.
Diening, L., Málek, J., & Steinhauer, M., 2008. On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications. ESAIM. Control, Optimisation and Calculus of Variations, 14(2), p 211-232.
L. Diening, J. Málek, and M. Steinhauer, “On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications”, ESAIM. Control, Optimisation and Calculus of Variations, vol. 14, 2008, pp. 211-232.
Diening, L., Málek, J., Steinhauer, M.: On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications. ESAIM. Control, Optimisation and Calculus of Variations. 14, 211-232 (2008).
Diening, Lars, Málek, Josef, and Steinhauer, Mark. “On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications”. ESAIM. Control, Optimisation and Calculus of Variations 14.2 (2008): 211-232.